Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 72, NWS Pueblo, CO

June 12, 2016Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 12, 2016, 8:54 PM MDT for Kiowa County, Colorado. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2016, 8:54 PM MDT (02:54 UTC)
Expired
Jun 12, 2016, 9:45 PM MDT
In force
51 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

County Kiowa County, CO

The radar

The Pueblo radar (KPUX), 100 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 2.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 322 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
322 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
2628 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

479 
WUUS55 KPUB 130254
SVRPUB
COC061-130345-
/O.NEW.KPUB.SV.W.0072.160613T0254Z-160613T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
854 PM MDT SUN JUN 12 2016

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN KIOWA COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 945 PM MDT

* AT 854 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HASWELL...OR
  36 MILES NORTHWEST OF LAMAR...MOVING EAST AT 15 MPH.

  HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  EADS...HASWELL...SWEETWATER RESERVOIR...
  NEEGRONDA RESERVOIR AND BLUE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3827 10275 3827 10330 3852 10322 3853 10321
      3853 10317 3857 10317 3861 10314 3861 10260
TIME...MOT...LOC 0254Z 279DEG 14KT 3847 10306 

HAIL...1.25IN
WIND...70MPH
 
$$

KT
3 follow-up statements
848 
WWUS55 KPUB 130310
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
910 PM MDT SUN JUN 12 2016

COC061-130345-
/O.CON.KPUB.SV.W.0072.000000T0000Z-160613T0345Z/
KIOWA CO-
910 PM MDT SUN JUN 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT
FOR CENTRAL KIOWA COUNTY...

AT 910 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
HASWELL...OR 33 MILES NORTHWEST OF LAMAR...MOVING EAST AT 20 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
EADS...HASWELL...SWEETWATER RESERVOIR...NEEGRONDA RESERVOIR AND BLUE
LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3827 10323 3861 10309 3861 10260 3827 10275
TIME...MOT...LOC 0310Z 272DEG 16KT 3847 10300 

HAIL...1.25IN
WIND...70MPH
 
$$

KT
695 
WWUS55 KPUB 130323 RRA
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
923 PM MDT SUN JUN 12 2016

COC061-130345-
/O.CON.KPUB.SV.W.0072.000000T0000Z-160613T0345Z/
KIOWA CO-
923 PM MDT SUN JUN 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT
FOR CENTRAL KIOWA COUNTY...

AT 923 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EADS...OR 29
MILES NORTHWEST OF LAMAR...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EADS...SWEETWATER RESERVOIR AND NEEGRONDA RESERVOIR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3827 10317 3861 10301 3861 10260 3827 10275
TIME...MOT...LOC 0323Z 272DEG 21KT 3846 10285 

HAIL...<.75IN
WIND...60MPH
 
$$

KT
104 
WWUS55 KPUB 130344 RRA
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
944 PM MDT SUN JUN 12 2016

COC061-130354-
/O.EXP.KPUB.SV.W.0072.000000T0000Z-160613T0345Z/
KIOWA CO-
944 PM MDT SUN JUN 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KIOWA COUNTY WILL
EXPIRE AT 945 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3827 10317 3861 10301 3861 10260 3827 10275
TIME...MOT...LOC 0343Z 279DEG 14KT 3846 10285 

$$

KT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:57 PM MDT, 5 hours 57 minutes earlier.

Area forecast discussion, Jun 12, 2:57 PM MDT, 5 hours 57 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
257 PM MDT SUN JUN 12 2016

.SHORT TERM...(This evening through Monday)
Issued at 256 PM MDT Sun Jun 12 2016

...PACIFIC WEATHER SYSTEM TO BRING ACTIVE WX TO REGION DURING THE
NEXT 24H...

CURRENTLY...

Wat vap imgy shows a well defined closed low off the s Calif coast.
In advance of this trough a considerable amount of moisture was
noted associated with a moisture plume extending n-s over a good
part of colorado. At the sfc...a cool front was noted from the
Dakotas extending into E CO. A sfc low was noted over the La Junta
area.

Radar at 2 pm this afternoon was showing a line of showers and
storms along the front across far ne CO extending down to just east
of LIC. Dwpts over the plains were in the 50s along the I-25
corridor to 60s over the far e Plains.

Rest of today into tonight...

Main concern during this period is locally heavy rain developing
over the far eastern sections of the se plains...especially the
Kiowa county region. HRRR has been pretty adamant at developing
heavy rain this region. However...this guidance seems to be too far
south with it solutions given what has been occurring the last
couple of hours. Still believe we will see some heavy rain work its
way south...but confidence on how far south is not all that high
attm. I have input areas of heavy rain in the NDFD for the greater
Kiowa county region to account for the potential of heavy rain. For
now I have held off issuing at flash flood watch as antecedent
conditions are not favorable for flash flooding over the far eastern
plains.

Additionally...can't rule out some marginal severe thunderstorm
activity over aforementioned region  as convection will likely
develop vicinity of the sfc low and will initiate during prime
heating. Its not out of the question that a weak tornado could
develop given the low LCLs and locally favored backed winds in this
region.

Guidance shows another area of precip developing late this afternoon
and evening over the Pikes Peak (PP) region. A more enhanced area of
showers and tsra are expected to develop  over the higher trrn of
the PP region around 6 pm-ish and move east-northeast....with some
of this precip building southward as the evening progresses. The
WALDO BURN SCAR will have to be watched closely as precipitable
water values are above normal over a good part of the State.

Later tonight precip will wane over the region...but some lingering
showers will be possible into the early morning hours over parts of
the plains.

Tomorrow...

Severe thunderstorms are a good bet. All the ingredients for
rotating storms will be in place. Attm...the best chance of severe
activity will generally be north and east of a line from KCOS...to
KLHX to KSPD. A sfc low will be located over the Raton Mesa tomorrow
morning and is fcst to move e-ne with time. This will place a good
part of the plains in a favorable shear environment for rotating
convection...especially Kiowa county. If the sfc low remains farther
south the projected...than all of the plains may have a chance for
severe storms tomorrow...this will be especially true if an outflow
boundary from tonight's convection can make it all the way back to
the mtns.

Given the favorable environment...all types of severe convective
weather will be possible tomorrow afternoon. the probability of a
tornado watch being issued for parts or all of the plains is
relatively high.

Locally heavy rain will also be possible for tomorrow...although
storms should be moving at a decent clip by tomorrow afternoon.
Also...if an outflow boundary does make it all the way back to the
mtns...it will likely delay the onset of convective initiation over
the region tomorrow afternoon. \/Hodanish

.LONG TERM...(Monday night through Sunday)
Issued at 256 PM MDT Sun Jun 12 2016

Monday night through Tuesday...The upper trough is forecast to move
east out of the Great Basin and across the Rockies Monday night,
then continue into NE and the Dakotas on Tue. W to NW flow aloft
will then settle in across the CWA for the remainder of Tue.

Therefore, strong to severe storms that develop across the area Mon
aftn are expected to linger across the e plains through about 9 or
10 pm. Then as the upper trough passes to the east, dry W-NW flow
sweeps in and convection should rapidly diminish overnight. Decided
to maintain isolated pops over the mts and portions of the I-25
corridor Tue aftn due to residual llvl moisture, but otherwise Tue
eve is expected to be dry.

Wednesday through Sunday...long range models are indicating that the
upper ridge builds back in with full force, producing an extended
period of hot and dry conditions. Temps each day will climb into the
80s for the high valleys, and 90s for the plains. The hottest days
at this point look to be Thu through Sat, with max temps around 100
F for the plains. Models kept pops nil, so decided to lean towards
that as well, but with so much heating on tap an isolated
thunderstorm over the peaks is certainly not out of the question.
Moore

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 256 PM MDT Sun Jun 12 2016

Overall...expect VFR conditions next 24h at all 3 taf
sites...kpub...kals and kcos. Thunderstorms will be possible this
afternoon/evening and tomorrow afternoon at each TAF site...but
inclement conditions should be relatively brief. With that
said...some of  the storms could be strong at kcos and
kpub...especially tomorrow...with strong winds and hail.

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...HODANISH
LONG TERM...MOORE
AVIATION...HODANISH
Hazardous weather outlook, Jun 12, 11:30 AM MDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1130 AM MDT SUN JUN 12 2016

COZ058>089-093>099-131730-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1130 AM MDT SUN JUN 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS EARLY THIS
AFTERNOON...WITH STORMS SPREADING OVER INTERIOR VALLEYS AND ACROSS
THE PLAINS FROM MID-AFTERNOON INTO THE EVENING. THE MAIN STORM
THREATS WILL BE BE CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 50
MPH AND NICKEL SIZE HAIL. ONE OR TWO STORMS ALONG THE PALMER
DIVIDE AND NEAR THE KANSAS BORDER MAY BECOME SEVERE...WITH HAIL
TO THE SIZE OF HALF DOLLARS AND WIND GUSTS OVER 60 MPH. LOCALLY
HEAVY RAIN WILL ALSO BE POSSIBLE UNDER SOME OF THE STRONGER
STORMS.

LOCALLY HEAVY RAIN WILL BE POSSIBLE ACROSS THE SOUTHEAST COLORADO
PLAINS TODAY...WITH THE BEST CHANCE OF HEAVY RAIN ALONG THE KANSAS
BORDER.

HIGH WATER LEVELS AND FAST FLOWS ARE EXPECTED TO CONTINUE IN AREA
RIVERS AND STREAMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE SOUTHEAST
PLAINS MONDAY AFTERNOON AND EVENING. LARGE HAIL...DAMAGING WINDS
AND A COUPLE OF TORNADOES WILL BE POSSIBLE. THE BEST CHANCE OF
SEVERE STORMS WILL BE GENERALLY BE NORTH OF HIGHWAY 50. IN
ADDITION TO THE SEVERE WEATHER THREAT...LOCALLY HEAVY RAIN WILL BE
POSSIBLE.

ON TUESDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE
POSSIBLE OVER THE MOUNTAINS AND ADJACENT AREAS. FOR WEDNESDAY
THROUGH SATURDAY...DRIER AND WARMER WEATHER IS EXPECTED WITH ONLY
A FEW THUNDERSTORMS IN THE HIGHER ELEVATIONS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS ALL OF SOUTH CENTRAL
AND SOUTHEAST COLORADO.

HODANISH

In the hours before

Local storm report, Jun 12, 8:29 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
829 PM MDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             5 SE MANZANOLA          38.05N 103.81W
06/12/2016  E0.88 INCH       OTERO              CO   PUBLIC

            .

&&

AL
Local storm report, Jun 12, 8:31 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
831 PM MDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             OLNEY SPRINGS           38.17N 103.95W
06/12/2016  M0.88 INCH       CROWLEY            CO   TRAINED SPOTTER

            .

&&

AL
Local storm report, Jun 12, 8:34 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
834 PM MDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HAIL             LA JUNTA                37.98N 103.54W
06/12/2016  M1.00 INCH       OTERO              CO   TRAINED SPOTTER

            .

&&

AL
Local storm report, Jun 12, 8:37 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
837 PM MDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     TSTM WND GST     LA JUNTA                37.98N 103.54W
06/12/2016  E70 MPH          OTERO              CO   TRAINED SPOTTER

            .

&&

AL
Local storm report, Jun 12, 8:39 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
839 PM MDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     NON-TSTM WND GST 4 S CHERAW              38.05N 103.51W
06/12/2016  M58 MPH          OTERO              CO   ASOS

            ASOS STATION LA JUNTA AIRPORT /LHX/.

&&

KAM
Local storm report, Jun 12, 8:53 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
853 PM MDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     NON-TSTM WND GST 4 S CHERAW              38.05N 103.51W
06/12/2016  M67 MPH          OTERO              CO   ASOS

            ASOS STATION LA JUNTA AIRPORT /LHX/.

&&

KAM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:15 PM MDTSpecial Weather StatementPUBEl Paso45 min
Jun 12, 6:23 PM MDTSevere Thunderstorm WarningPUBKiowa37 min
Jun 12, 6:30 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo16 min
Jun 12, 6:41 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo34 min
Jun 12, 6:56 PM MDTAreal Flood AdvisoryPUBEl Paso, Pueblo3 hr
Jun 12, 6:56 PM MDTSevere Thunderstorm WarningPUBKiowa37 min
Jun 12, 7:11 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo34 min
Jun 12, 7:13 PM MDTSevere Thunderstorm WarningPUBEl Paso18 min
Jun 12, 7:44 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero46 min
Jun 12, 7:50 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa25 min
Jun 12, 8:12 PM MDTSevere Thunderstorm WarningPUBKiowa48 min
Jun 12, 8:17 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa43 min
Jun 12, 8:25 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Otero35 min
Jun 12, 8:58 PM MDTSevere Thunderstorm WarningPUBBent, Otero47 min
Jun 12, 9:46 PM MDTSpecial Weather StatementPUBKiowa, Prowers59 min
Jun 12, 10:36 PM MDTAreal Flood AdvisoryPUBBent, Otero3 hr
Jun 13, 9:47 AM MDTSpecial Weather StatementPUBFremont28 min
Jun 13, 9:53 AM MDTSpecial Weather StatementPUBTeller37 min
Jun 13, 10:09 AM MDTSpecial Weather StatementPUBFremont36 min
Jun 13, 10:23 AM MDTSpecial Weather StatementPUBTeller37 min
Jun 13, 11:35 AM MDTSpecial Weather StatementPUBHuerfano25 min
Jun 13, 11:55 AM MDTSpecial Weather StatementPUBHuerfano35 min
Jun 13, 12:18 PM MDTSpecial Weather StatementPUBHuerfano27 min
Jun 13, 12:46 PM MDTSevere Thunderstorm WarningPUBLas Animas29 min
Jun 13, 1:07 PM MDTSevere Thunderstorm WarningPUBLas Animas38 min
Jun 13, 1:25 PM MDTTornado WarningPUBLas Animas35 min
Jun 13, 1:28 PM MDTSpecial Weather StatementPUBHuerfano32 min
Jun 13, 1:45 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo15 min
Jun 13, 1:46 PM MDTTornado Warning Tornado observedPUBLas Animas29 min
Jun 13, 1:48 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas27 min
Jun 13, 1:57 PM MDTSpecial Weather StatementPUBTeller33 min
Jun 13, 2:03 PM MDTSpecial Weather StatementPUBPueblo27 min
Jun 13, 2:06 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo39 min
Jun 13, 2:09 PM MDTSevere Thunderstorm WarningPUBLas Animas36 min
Jun 13, 2:35 PM MDTSpecial Weather StatementPUBDouglas40 min
Jun 13, 2:36 PM MDTSevere Thunderstorm WarningPUBLas Animas24 min
Jun 13, 2:37 PM MDTSevere Thunderstorm WarningPUBPueblo23 min
Jun 13, 3:02 PM MDTSpecial Weather StatementPUBEl Paso28 min
Jun 13, 3:08 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo53 min
Jun 13, 3:13 PM MDTSpecial Weather StatementPUBPueblo32 min
Jun 13, 3:39 PM MDTSevere Thunderstorm WarningPUBEl Paso36 min
Jun 13, 3:45 PM MDTSevere Thunderstorm WarningPUBPueblo30 min
Jun 13, 4:09 PM MDTSpecial Weather StatementPUBEl Paso51 min
Jun 13, 4:16 PM MDTSevere Thunderstorm WarningPUBPueblo29 min
Jun 13, 4:19 PM MDTSevere Thunderstorm WarningPUBBent, Prowers26 min
Jun 13, 4:30 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Jun 13, 4:46 PM MDTSpecial Weather StatementPUBProwers44 min
Jun 13, 4:50 PM MDTSevere Thunderstorm WarningPUBBaca25 min
Jun 13, 5:00 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers45 min
Jun 13, 5:09 PM MDTSevere Thunderstorm WarningPUBBaca21 min
Jun 13, 5:21 PM MDTSpecial Weather StatementPUBEl Paso39 min
Jun 13, 5:35 PM MDTSpecial Weather StatementPUBProwers25 min
Jun 13, 5:43 PM MDTSevere Thunderstorm WarningPUBEl Paso12 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.